SOLCORIN MEMORIAL GEL Pain After MEMORIAL
Q: I’m a woman in her late 20s who works as an employee at an entertainment bar. I have severe dry eye syndrome, so I have been prescribed a few months ago and have been taking care of it every night.
About two to three days ago, I covered my eyelids without melting after staining, and the pain was very severe. I shed tears immediately and continued to shed tears with artificial tears, but after that, the inside of the eyelids and the top of the eyes, that is, the lower part of the eyebrows, felt hot, throbbing, and cold as if they were burned 비아그라 온라인약국
Eye pain is severe, and eyebrow bones and head aches. Why is it like this?
I’m applying ointment under my eyes, so even if it’s in there, isn’t it okay to let it go with artificial tears?
A few days later, my eyelids have been burning, and if I touch it a little, it hurts and my eyes hurt. What should I do?
A: First of all, it would be better to visit the ophthalmologist for medical treatment. It can be irritating temporarily after using ointment, but considering that the pain is severe and lasts for several days, there is a possibility that there may be other problems. The cornea may have been injured or the eyelids may have been inflamed.